EconPapers    
Economics at your fingertips  
 

Correlation dimension and spectrum for the almost periodic bouncing ball

César R. de Oliveira and Paulo S. Gonçalves

Physica A: Statistical Mechanics and its Applications, 1999, vol. 265, issue 3, 473-485

Abstract: We analyze the dependence of the autocorrelation functions and correlation dimensions on the degree of almost periodicity of the classical bouncing ball model.

Keywords: Nonperiodic time dependence; Theory and models of chaotics systems (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437198006530
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:265:y:1999:i:3:p:473-485

DOI: 10.1016/S0378-4371(98)00653-0

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:265:y:1999:i:3:p:473-485